Originally Posted by Mattsmom
I have an 11 year old son that is ADHD. He has been on Vyvanse for almost a year. He was having outbursts - giant temper tantrums. He pulled out all of his eyelashes - and continues to pull his eyelashes out. Dr put him on Zoloft and increased the dose gradually. He was acting possessed. Mean, hateful, ran away from home, etc. I took him off of the Zoloft and would like to change his ADHD medicine. Has anyone experienced this?? Is it the Vyvanse that is making him pull his eyelashes?? Making him irritated?? The zoloft definetly did not help!
If your son's behaviour started after taking Vyvanse then that would be my guess as to the problem. The ADD meds can cause behavioural changes, such as being violent, suicidal, irritable and angry. Anti-depressants can cause suicidal thoughts and even trigger depression.
Everyone, even children react differently to meds.
I have not heard of pulling out eyelashes as a side effect from either types of medication but I am also not a doctor.
I am hoping your son is seeing a Psychiatrist who has evaluated him. If so, sometimes it is trial and error to find the right med or combination of meds. If your son is not seeing a Psychiatrist then that would be my suggestion.
Here is some information about Vyvanse: